# SDR SWAA960420

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheat
- Location: Aft Lav
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, AIRCRAFT DIVERTED TO PHX DUE TO CHEMICAL SMELL IN AFT CABIN AREA.  AIRCRAFT LANDED AT PHX WITHOUT INCIDENT. INSPECTED AND FOUND MIRROR LIGHT C/B TRIPPED.  AFT LAVATORY BALLAST HAD OVERHEATED AND WAS CAUSING SMELL.  REPLACED BALLAST AND SOCKET PER BOEING M/M.
